Alert archive / Ohio / Special Marine Warnings in 2003
Special Marine Warning 40, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jul 8, 2003, 4:08 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2003, 4:08 AM EDT (08:08 UTC)
- Expired
- Jul 8, 2003, 6:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 8, 2:25 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 8, 2:25 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 225 AM EDT TUE JUL 8 2003 NR ZNL UPR FLOW ACRS NRN TIER OF STATES BECOMES MORE NW SE AS RDG STARTS TO BLD WRN U.S. AFT 48 HRS. MDLS IN FAIRLY GOOD AGRMNT ON THIS WITH FAIRLY STG S/W MOVG E FM DKTS AT THAT TIME. ETA A LTL STGR WITH THIS FEATURE THAN AVN AS IT MOVES INTO LWR LKS AND OH VLY 60+ HRS. MDLS BGNG TO DVLP A LTL STGR SFC LOW THAN PRVS RUNS. SFC LOW TO NE IA BY 48 HRS THEN TO SRN LMIC BY 60 HRS. MOS POPS SEEM TO BE SLACKING OFF 3RD AND 4TH PDS. THIS LOOKS A LTL FISHY. WL GNLY KEEP POPS IN MDT TO HI CHC RGN WED AND WED NGT. MOST TMPS FAIRLY CLOSE AMG MDLS SO WONT VARY A WHOLE LOT. .CLE... OH...SVR TSTM WATCH TIL 5 AM FOR XTRM WRN END OF CWA. PA...NONE. VRCEK
Hazardous weather outlook, Jul 7, 6:17 AM EDT, 21 hours 51 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071215- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 617 AM EDT MON JUL 7 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY THERE WILL BE A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE PRIMARY THREAT APPEARS TO BE THE THREAT FOR STRONG, DAMAGING WINDS. LOCALLY HEAVY RAINS ARE ALSO QUITE POSSIBLE RESULTING IN LOCALIZED FLOODING OF SMALL STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN... THE SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL PERSIST THROUGH AT LEAST TUESDAY. THE RISK FOR FLOODING WILL ALSO CONTINUE OVER AREAS THAT RECEIVE HEAVY RAINS IN A SHORT PERIOD OF TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jul 8, 12:59 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
1259 AM EDT TUE JUL 8 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0424 PM RANDOLF OH TORNADO
07/08/03 PORTAGE
0440 PM AUSTINTOWN OH WIND DAMAGE
07/08/03 MAHONING SEVERAL TREES DOWN
0305 PM BUCYRUS OH WIND DAMAGE
07/08/03 CRAWFORD SEVERAL TREES DOWN
0255 PM MARION OH WIND DAMAGE
07/08/03 MARION FEW TREES DOWN
0330 PM GROVE OH WIND DAMAGE
07/08/03 MORROW SEVERAL TREES DOWN
0340 PM BELLVILLE OH WIND DAMAGE
07/08/03 RICHLAND 4 LARGE TREES DOWN
0305 PM FAIRVIEW PARK OH WIND DAMAGE
07/08/03 CUYAHOGA SEVERAL LARGE LIMBS DOWN
AND POWER LINES
0300 PM CLEVELAND OH 61 MPH TSTM WIND GUST
07/08/03 CUYAHOGA AT CLE AIRPORT
0300 PM LORAIN OH WIND DAMAGE
07/08/03 LORAIN SEVERAL TREES DOWN
0409 PM STREETSBORO OH 1.75 INCH HAIL
07/08/03 PORTAGE
0420 PM AKRON OH 50 to 60 MPH TSTM WIND GUST
07/08/03 SUMMIT
0427 PM CANTON OH 60 MPH TSTM WIND GUST
07/08/03 STARK
0937 PM NORTH OLMSTED OH .88 INCH HAIL
07/08/03 CUYAHOGA
0955 PM STRONGSVILLE OH .88 INCH HAIL
07/08/03 CUYAHOGA
1006 PM BRUNSWICK OH .88 INCH HAIL
07/08/03 MEDINALocal storm report, Jul 8, 12:59 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
1259 AM EDT TUE JUL 8 2003
CORRECTED DATE OF EVENT
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0424 PM RANDOLF OH TORNADO
07/07/03 PORTAGE
0440 PM AUSTINTOWN OH WIND DAMAGE
07/07/03 MAHONING SEVERAL TREES DOWN
0305 PM BUCYRUS OH WIND DAMAGE
07/07/03 CRAWFORD SEVERAL TREES DOWN
0255 PM MARION OH WIND DAMAGE
07/07/03 MARION FEW TREES DOWN
0330 PM GROVE OH WIND DAMAGE
07/07/03 MORROW SEVERAL TREES DOWN
0340 PM BELLVILLE OH WIND DAMAGE
07/07/03 RICHLAND 4 LARGE TREES DOWN
0305 PM FAIRVIEW PARK OH WIND DAMAGE
07/07/03 CUYAHOGA SEVERAL LARGE LIMBS DOWN
AND POWER LINES
0300 PM CLEVELAND OH 61 MPH TSTM WIND GUST
07/07/03 CUYAHOGA AT CLE AIRPORT
0300 PM LORAIN OH WIND DAMAGE
07/07/03 LORAIN SEVERAL TREES DOWN
0409 PM STREETSBORO OH 1.75 INCH HAIL
07/07/03 PORTAGE
0420 PM AKRON OH 50 TO 60 MPH TSTM WIND GUST
07/07/03 SUMMIT
0427 PM CANTON OH 60 MPH TSTM WIND GUST
07/07/03 STARK
0937 PM NORTH OLMSTED OH .88 INCH HAIL
07/07/03 CUYAHOGA
0955 PM STRONGSVILLE OH .88 INCH HAIL
07/07/03 CUYAHOGA
1006 PM BRUNSWICK OH .88 INCH HAIL
07/07/03 MEDINALocal storm report, Jul 8, 1:35 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
1259 AM EDT TUE JUL 8 2003
CORRECTED DATE OF EVENT
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0424 PM RANDOLF OH TORNADO
07/07/03 PORTAGE
0440 PM AUSTINTOWN OH WIND DAMAGE
07/07/03 MAHONING SEVERAL TREES DOWN
0305 PM BUCYRUS OH WIND DAMAGE
07/07/03 CRAWFORD SEVERAL TREES DOWN
0255 PM MARION OH WIND DAMAGE
07/07/03 MARION FEW TREES DOWN
0330 PM GROVE OH WIND DAMAGE
07/07/03 MORROW SEVERAL TREES DOWN
0340 PM BELLVILLE OH WIND DAMAGE
07/07/03 RICHLAND 4 LARGE TREES DOWN
0305 PM FAIRVIEW PARK OH WIND DAMAGE
07/07/03 CUYAHOGA SEVERAL LARGE LIMBS DOWN
AND POWER LINES
0300 PM CLEVELAND OH 61 MPH TSTM WIND GUST
07/07/03 CUYAHOGA AT CLE AIRPORT
0300 PM LORAIN OH WIND DAMAGE
07/07/03 LORAIN SEVERAL TREES DOWN
0409 PM STREETSBORO OH 1.75 INCH HAIL
07/07/03 PORTAGE
0420 PM AKRON OH 50 TO 60 MPH TSTM WIND GUST
07/07/03 SUMMIT
0427 PM CANTON OH 60 MPH TSTM WIND GUST
07/07/03 STARK
0937 PM NORTH OLMSTED OH .88 INCH HAIL
07/07/03 CUYAHOGA
0955 PM STRONGSVILLE OH .88 INCH HAIL
07/07/03 CUYAHOGA
1006 PM BRUNSWICK OH .88 INCH HAIL
07/07/03 MEDINALocal storm report, Jul 8, 1:37 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
137 AM EDT TUE JUL 8 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0111 AM HUDSON OH .75 INCH HAIL
07/08/03 SUMMITLocal storm report, Jul 8, 1:55 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
155 AM EDT TUE JUL 8 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0150 AM RAVENNA OH .75 INCH HAIL
07/08/03 PORTAGEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:00 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 7, 9:04 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 41 min |
| Jul 7, 9:19 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 41 min |
| Jul 7, 9:31 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 44 min |
| Jul 7, 9:47 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 28 min |
| Jul 7, 10:12 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 63 min |
| Jul 7, 10:49 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Jul 7, 11:11 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 49 min |
| Jul 7, 11:56 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 49 min |
| Jul 8, 1:04 AM EDT | Severe Thunderstorm Warning | CLE | Summit | 56 min |
| Jul 8, 1:39 AM EDT | Severe Thunderstorm Warning | CLE | Portage | 51 min |
| Jul 8, 2:33 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 57 min |
| Jul 8, 3:12 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 63 min |
| Jul 8, 3:28 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Ottawa, Sandusky, Seneca, Wyandot | 62 min |
| Jul 8, 3:56 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Morrow, Richland | 79 min |
| Jul 8, 4:08 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 8, 4:14 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox | 61 min |
| Jul 8, 4:25 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Lorain, Medina, Wayne | 65 min |
| Jul 8, 4:52 AM EDT | Special Marine Warning | CLE | 113 min | |
| Jul 8, 4:52 AM EDT | Special Marine Warning | CLE | 113 min | |
| Jul 8, 4:57 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 63 min |
| Jul 8, 5:08 AM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit | 67 min |
| Jul 8, 5:15 AM EDT | Tornado Warning | CLE | Cuyahoga, Lorain | 60 min |
| Jul 8, 5:27 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 63 min |
| Jul 8, 5:44 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 61 min |
| Jul 8, 2:42 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 8, 3:17 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 58 min |
| Jul 8, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 38 min |
| Jul 8, 3:56 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 64 min |
| Jul 8, 3:59 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 61 min |
| Jul 8, 4:11 PM EDT | Tornado Warning | CLE | Seneca | 49 min |
| Jul 8, 4:15 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 60 min |
| Jul 8, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 54 min |
| Jul 8, 4:30 PM EDT | Flash Flood Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 3 hr |
| Jul 8, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 59 min |
| Jul 8, 4:54 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 66 min |
| Jul 8, 5:01 PM EDT | Tornado Warning | CLE | Huron | 59 min |
| Jul 8, 5:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain | 57 min |
| Jul 8, 5:20 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 55 min |
| Jul 8, 5:23 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 52 min |
| Jul 8, 5:24 PM EDT | Tornado Warning | CLE | Ashland | 51 min |
| Jul 8, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 57 min |
| Jul 8, 5:35 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 55 min |
| Jul 8, 5:38 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 67 min |
| Jul 8, 5:49 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 56 min |
| Jul 8, 5:55 PM EDT | Flash Flood Warning | CLE | Ashland | 3 hr |
| Jul 8, 6:09 PM EDT | Tornado Warning | CLE | Wayne | 51 min |
| Jul 8, 6:22 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 53 min |
| Jul 8, 6:34 PM EDT | Flash Flood Warning | CLE | Richland | 3 hr |
| Jul 8, 6:53 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 52 min |
| Jul 8, 7:22 PM EDT | Flash Flood Warning | CLE | Crawford, Wyandot | 3 hr |
Nearby
Special Marine Warnings in Ohio, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.